# SDR SWAA2022051005640

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 58,533 hours, 34,535 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA011793
- Condition: Defective
- Location: #2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 WOULD NOT ACHIEVE T/O THRUST. #1 WAS 92.9 WHILE #2 WAS 85 +- 0.3 WITH #2 THRUST LEVER FULL FORWARD. BURNED FUEL TO BELOW 10.1; LANDED AT 127.8 WT. / [01] PERFORMED THE VISUAL INSPECTION OF THE IMPELLER ROTATION IAW AMM 73-11-01-200-801-F00. FOUND THAT THE IMPELLER WAS NOT MOVING; SUSPECT FUEL PUMP DEFECTIVE.;[02] CW INSP;[03] CW INSP;[04] REMOVED AND REPLACED #2 ENGINE FUEL PUMP ASSEMBLY IAW 73-11-11 OPS CHECK /LEAK CHECK GOOD
